Integral estimates for solutions of ordinary differential equations in the case of a break on the boundary of the domain
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1890-1900
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a5,
author = {N. G. Dokuchaev},
title = {Integral estimates for solutions of ordinary differential equations in the case of a break on the boundary of the domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1890--1900},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a5/}
}
TY - JOUR AU - N. G. Dokuchaev TI - Integral estimates for solutions of ordinary differential equations in the case of a break on the boundary of the domain JO - Differencialʹnye uravneniâ PY - 1992 SP - 1890 EP - 1900 VL - 28 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_11_a5/ LA - ru ID - DE_1992_28_11_a5 ER -
%0 Journal Article %A N. G. Dokuchaev %T Integral estimates for solutions of ordinary differential equations in the case of a break on the boundary of the domain %J Differencialʹnye uravneniâ %D 1992 %P 1890-1900 %V 28 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1992_28_11_a5/ %G ru %F DE_1992_28_11_a5
N. G. Dokuchaev. Integral estimates for solutions of ordinary differential equations in the case of a break on the boundary of the domain. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1890-1900. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a5/